# SDR DLL10961888

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1092
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Cap
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SI 7-59208-12AD ON THE RT WING, CRACKS WERE FOUND ON THREE UPPER RIB CAP CASTELATIONS.  THE CRACKS WILL BE TREATED TEMPORARILY AND PERMANENT REPAIR WILL BE ACOMPLISHED AT THE NEXT HMV LIMIT.
